PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING
OneHealth
Amazon Basic Care Acetaminophen PM

Amazon Basic Care Acetaminophen PM

0.0(0)
1 sold
Price unavailable

Delivery: Same-day in Lagos · up to 6 days nationwide

Free delivery on orders over ₦100,000

About Product:

Compare to Extra Strength Tylenol PM Caplets active ingredients. With 500 mg of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime sleep-aid, Amazon Basic Care Acetaminophen PM caplets help relieve minor pain and headaches plus makes it easier to get to sleep. Extra-strength Amazon Basic Care Acetaminophen PM caplets are easy to swallow, aspirin free, gluten free, and non-habit forming.

Package Size:

Dosage:

QTY:

Out of stock
Pre-order on WhatsApp
Suggest And Share On:
90 - Day Buyer Protection

90 - Day Buyer Protection

Money back guarantee

100% Quality Products

100% Quality Products

Buy top standard

Sanitized & Packaged Safely

Sanitized & Packaged Safely

Choose for contactless delivery

Things to know

About this Item

  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly.

Ingredient

Active ingredients (in each caplet): Acetaminophen 500 mg. Diphenhydramine HCl 25 mg.

Inactive ingredients: carnauba wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.

Compare Similar Product

All Similar Product

Customer Reviews (0)

0.0/5.0

Best Selling Products

See all

Check these Out!

OneHealth
Deep Freeze Cold Patch 4s

Deep Freeze Cold Patch 4s

₦17,000.00
0
OneHealth
Motrin IB (Ibuprofen) 200mg

Motrin IB (Ibuprofen) 200mg

₦17,000.00
0
OneHealth
Azo Urinary Tract Defense

Azo Urinary Tract Defense

₦20,600.00
0
OneHealth
Midol Long Lasting Relief 650mg

Midol Long Lasting Relief 650mg

₦19,100.00
0
OneHealth
BENYLIN COLD & FLU MAX CAP X16

BENYLIN COLD & FLU MAX CAP X16

₦12,000.00
0
OneHealth
ACYCOR PLUS TABLET X 10

ACYCOR PLUS TABLET X 10

₦1,500.00
0
OneHealth
Orajel Mouth Gel

Orajel Mouth Gel

₦18,500.00
0
OneHealth
Feminax Express x 16 tablets

Feminax Express x 16 tablets

₦16,100.00
0
OneHealth
Deep Relief Heat Rub

Deep Relief Heat Rub

₦1,500.00
0
11% OFF
OneHealth
Nurofen 400mg (Maximum Strength) X 12 Tablets

Nurofen 400mg (Maximum Strength) X 12 Tablets

₦4,900.00₦5,500.00
0
OneHealth
No-ACH TABS x 20

No-ACH TABS x 20

₦4,500.00
0

Didn't find your meds?

Chat with our pharmacist on WhatsApp and we'll help you find it.

Chat on WhatsApp

Report any adverse drug reaction here

Report Now
Added to cart
Go to Cart